JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ESTIMATES OF THE BERGMAN KERNEL FUNCTION ON PSEUDOCONVEX DOMAINS WITH COMPARABLE LEVI FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ESTIMATES OF THE BERGMAN KERNEL FUNCTION ON PSEUDOCONVEX DOMAINS WITH COMPARABLE LEVI FORM
Cho, Sang-Hyun;
  PDF(new window)
 Abstract
Let be a smoothly bounded pseudoconvex domain in and let b a point of finite type. We also assume that the Levi form of b is comparable in a neighborhood of . Then we get precise estimates of the Bergman kernel function, (z, w), and its derivatives in a neighborhood of . .
 Keywords
Bergman kernel function;finite type;
 Language
English
 Cited by
1.
Geometry of pseudo-convex domains of finite type with locally diagonalizable Levi form and Bergman kernel, Journal de Mathématiques Pures et Appliquées, 2006, 85, 1, 71  crossref(new windwow)
 References
1.
Ann. of Math., 1987. vol.126. pp.131-191 crossref(new window)

2.
Math. Z., 1989. vol.200. pp.429-466 crossref(new window)

3.
Trans. Amer. Math. Soc., 1994. vol.345. pp.803-817 crossref(new window)

4.
Nagoya Math. J., 1995. vol.140. pp.167-176

5.
J. Korean Math. Soc., 1996. vol.33. 2, pp.399-411

6.
Math. Z., 1996. vol.222. pp.329-339

7.
Boundary behavior of the Bergman kernel function on pseudoconvex domains with comparable Levi form, 0000.

8.
Ann. of Math., 1982. vol.115. pp.615-637 crossref(new window)

9.
Math. Ann., 1970. vol.189. pp.9-36

10.
Math. Ann., 1973. vol.203. pp.129-170 crossref(new window)

11.
Math. Ann., 1986. vol.237. pp.471-478

12.
Invent. Math., 1974. vol.26. pp.1-65 crossref(new window)

13.
Amer. J. Math., 1994. vol.116. 3, pp.737-755 crossref(new window)

14.
Nagoya Math. J., 1992. vol.126. pp.1-24

15.
Math. Ann., 1972. vol.195. pp.149-158 crossref(new window)

16.
Duke Math. J., 1989. vol.58. 2, pp.499-512 crossref(new window)

17.
Publ. RIMS. Kyoto Univ., 1984. vol.20. pp.897-902 crossref(new window)